MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ INFANT SKIN TEMPERATURE PROBE, REUSABLE (GIRAFFE¿, PANDA¿); INCUBATOR, NEONATAL

VYAIRE MEDICAL AIRLIFE¿ INFANT SKIN TEMPERATURE PROBE, REUSABLE (GIRAFFE¿, PANDA¿); INCUBATOR, NEONATAL
Model Number AIRLIFE¿ INFANT SKIN TEMPERATURE PROBE, REUSABLE (GIRAFFE¿, PANDA¿)
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The device was not yet returned, therefore a definitive root cause could not be determined and corrective or preventive action is not indicated at this time.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the airlife¿ infant skin temperature probe, reusable (giraffe¿, panda¿) warmer was overheating.The customer confirmed that there was no patient involvement associated with the reported event.The event occurred during pre-use check.

Brand Name
AIRLIFE¿ INFANT SKIN TEMPERATURE PROBE, REUSABLE (GIRAFFE¿, PANDA¿)
Common Device Name
INCUBATOR, NEONATAL
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
THERMOMETRICS DE MEXICO S.A. DE C.V
calle siete norte no 110
ciudad industrial otay
tijuana, 22444
MX   22444
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14627341
Report Number3005934741-2022-00002
Device Sequence Number14712616
Product Code FMZ
UDI-Device Identifier10190752179622
UDI-Public(01)10190752179622
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101778
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ INFANT SKIN TEMPERATURE PROBE, REUSABLE (GIRAFFE¿, PANDA¿)
Device Catalogue Number2075796-001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2022
Initial Report FDA Received Date06/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown